MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE VANTAGE WITH SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED3-027-400-16
Medical Device Problem Codes Collapse (1099); Structural Problem (2506); Activation, Positioning or Separation Problem (2906); Activation Failure (3270)
Health Effect - Clinical Codes Stenosis (2263); Ischemia Stroke (4418)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of a physician stating a device recall to patient.Patient stated this has been previously recorded, and that physician stated to patient medtronic would be contacting her.Physician stated to patient of having a hard time deploying the device.Patient stated she ended up having a stroke after the procedure.Patient had another angiogram in august and patient stated device has closed some.Patient stated having follow up appointment scheduled with physician but they have not gotten back to her for questions she has.Found out about issue (b)(6) 2025, re-imaged in (b)(6) 2025.Patient has follow up appointments scheduled.Resolution was answered question and provided education/documentation.
 
Event or Problem Description
Additional information was received that the patient (pt) noted they had some issues with a brain stent, it didn¿t open.The pt reported they "thought they were going to die but they are still here".Pt noted they were informed by their hcp that they had a hard time during the surgery and the device would not stay open and the hcp almost gave up but gave it one last attempt and made it work.Pt noted the device stayed open, they had an angiogram later on, but the device had closed up some in their brain.Pt is not sure on what their health outcome will be but noted they are having a meeting with the hcp wednesday (b)(6) 2026.Pt noted they aren¿t sure on why the doctor requested to meet them, but they hope it is for good news.
 
Additional Manufacturer Narrative

Brand Name
PIPELINE VANTAGE WITH SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23498036
Report Number2029214-2025-02350
Device Sequence Number18368766
Product Code OUT
UDI-Device Identifier00847536036703
UDI-Public(01)00847536036703(17)270422(10)B721778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPED3-027-400-16
Device Catalogue NumberPED3-027-400-16
Device Lot NumberB721778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1245-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown